# SDR USAA950311

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 912-996
- Part time: 70,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LEVEL I CORROSION STATION 912-996 SKIN PANEL 5919707 LONGERON 26R TO 26L SKIN PANEL 5911424 LONGERON 18R-26R.  SPLICED IN 2 EACH SKIN PANELS PER USAIR EA 29955.  (W)
